# SDR CALA2012032200210

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 42,663 hours, 13,700 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Part number: 426HE138
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YAW DAMPER FAILED ON TAXI OUT, RAN QRH FOR RESET.  YAW DAMPER FAILED AGAIN ON CLIMBOUT AS WELL AS DESCENT AND TAXI IN.  REPEAT WRITE UP SEE LOG PAGE 7056503.  REPLACED FLAP LIMIT SWITCH.  PERFORMED SWITCH ADJUSTMENT AND FUNCTIONAL TEST PER AMM 27-51-63.  NO DEFECTS.  OK TO CONTINUE.
